# SDR UALA2012010400095

- Difficulty date: January 3, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 1373 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE DAMAGED AT STA 1373 BTWN STRINGERS S27-R AND S28-R.  SHEAR TIE HAS 3 SHEARED RIVETS ALONG WITH 5 AND HALF INCH TEAR, WHICH HAS BUCKLED THE FRAME.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED NEW SHEAR TIE PER SRM.
